EconPapers    
Economics at your fingertips  
 

Semiparametric identification in duration models

Andrew Chesher

No 20/02, CeMMAP working papers from Institute for Fiscal Studies

Abstract: This paper explores the identifiability of ratios of derivatives of the index function in a model of a duration process in which the impact of covariates on the hazard function passes through a single index. The model allows duration and the index to appear in a nonseparable form in the hazard function and includes a latent heterogeneity term which acts multiplicatively on the hazard function. The model allows covariates to be endogenous, that is to be correlated with the heterogeneity term. Quantile invariance, local order and local rank conditions are shown to be sufficient to permit identification of ratios of derivatives of the index function. The framework constructed in this paper is suitable for the analysis of identification in panel duration models with heterogeneity.

Date: 2002-11-13
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://www.cemmap.ac.uk/wp-content/uploads/2020/08/CWP2002.pdf (application/pdf)

Related works:
Working Paper: Semiparametric identification in duration models (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:azt:cemmap:20/02

DOI: 10.1920/wp.cem.2002.2002

Access Statistics for this paper

More papers in CeMMAP working papers from Institute for Fiscal Studies Contact information at EDIRC.
Bibliographic data for series maintained by Dermot Watson ().

 
Page updated 2025-03-19
Handle: RePEc:azt:cemmap:20/02